# SDR AALA202209212621

- Difficulty date: August 21, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737
- Aircraft serial: 30089
- Aircraft time: 58,329 hours, 24,055 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 697818830
- Condition: Damaged
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: STRINGER SPLICE PART NUMBER 69-78188-30 REQUIRES FABRICATION FOR STRINGER REPAIR. FABRICATED 2EA, SECTIONS OF PART NUMBER 69-78188-30 PER DRAWING NUMBER 69-78188, REVISION C.
